# SDR SIMA201112402

- Difficulty date: May 3, 2011
- Submitted: May 4, 2011
- Operation: Air carrier
- Aircraft: N719AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145276
- Aircraft time: 24,618 hours, 21,685 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 72875843
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE EXIT EMERGENCY LIGHT LENS TO BE CRACKED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE EMERGENCY EXIT SIGN.  THE AIRCRAFT WAS RETURNED TO SERVICE.
